MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP PLATE 10 HOLES 137MM; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP PLATE 10 HOLES 137MM; PLATE, FIXATION, BONE
Model Number 223.601
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional pro-codes: hwc, ktt.Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the patient underwent a hardware removal due to nonunion.Originally, the patient was implanted with the locking compression plate (lcp) system on an unknown date.The lcp plates and the unknown screws were removed successfully.The surgeon commented that the fracture has been infected for approximately six (6) years and has been revised multiple times.Patient outcome was unknown.(b)(4) captures the 10 of 16 devices and (b)(4) captures the 7 of 17.This report is 1 of 10 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: b5: concomitant product update.H3, h6: investigation summary.Product was not returned.Reviewing attached picture, the nonunion and screw migration can be observed.No other product problem could be identified.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot: null.Device history batch: null.Device history review: null.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Concomitant product update: 3.5mm lcp plate 10 holes 137 mm ( unknown part#:, quantity # 1).4.5mm narrow lcp® plate 10 holes/188mm ( unknown part #, quantity # 1).Unk - screws: locking ( unknown part#:, quantity#: 1).Unk - screws: cortex ( unknown part#:, quantity#: 3).Unk - screws: trauma ( unknown part#:, quantity#: 4).

Brand Name
3.5MM LCP PLATE 10 HOLES 137MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9851125
Report Number2939274-2020-01336
Device Sequence Number740807
Product Code HRS
UDI-Device Identifier10886982157997
UDI-Public(01)10886982157997
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K082807
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number223.601
Device Catalogue Number223.601
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/20/2020
Supplement Date Received by Manufacturer03/26/2020
Initial Report FDA Received Date03/18/2020
Supplement Report FDA Received Date04/14/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
3.5MM LCP PLATE 10 HOLES 137MM; 4.5MM NARROW LCP® PLATE 10 HOLES/188MM; UNK - SCREWS: CORTEX; UNK - SCREWS: CORTEX; UNK - SCREWS: CORTEX; UNK - SCREWS: LOCKING; UNK - SCREWS: TRAUMA; UNK - SCREWS: TRAUMA; UNK - SCREWS: TRAUMA; UNK - SCREWS: TRAUMA
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight97